C. D. Aliprantis and K. C. Border, Infinite Dimensional Analysis: A Hitchhiker's Guide, 2006.

J. Bion-nadal, Dynamic risk measures: Time consistency and risk measures from BMO martingales, Finance and Stochastics, vol.9, issue.2, p.244, 2008.
DOI : 10.1007/978-3-540-44644-6_4

P. Cheridito, F. Delbaen, and M. Kupper, Dynamic Monetary Risk Measures for Bounded Discrete-Time Processes, Electronic Journal of Probability, vol.11, issue.0, pp.57-106, 2006.
DOI : 10.1214/EJP.v11-302

URL : https://doi.org/10.1214/ejp.v11-302

G. Choquet, Theory of capacities. Annales de l?Institut Fourier 5 131?, p.295, 1953.

G. Debreu, Topological Methods in Cardinal Utility Theory. Cowles Foundation Discussion Papers, p.76, 1959.

D. Finetti and B. , Sul significato soggettivo della probabilit??, Fundamenta Mathematicae, vol.17, pp.298-329, 1931.
DOI : 10.4064/fm-17-1-298-329

K. Detlefsen and G. Scandolo, Conditional and dynamic convex risk measures, Finance and Stochastics, vol.9, issue.4, pp.539-561, 2005.
DOI : 10.1007/s00780-005-0159-6

URL : http://www.econstor.eu/bitstream/10419/25025/1/495986321.PDF

I. Ekeland, A. Galichon, and M. Henry, Comonotonic Measures of Multivariate Risks, Mathematical Finance, 2010.
URL : https://hal.archives-ouvertes.fr/hal-01053550

H. Föllmer and A. Schied, Stochastic Finance: An Introduction in Discrete Time, 2004.

H. Föllmer and I. Penner, Convex risk measures and the dynamics of their penalty functions Statistics and Decisions, pp.61-96, 2006.

A. Galichon, THE VAR AT RISK, International Journal of Theoretical and Applied Finance, vol.13, issue.04, pp.503-506, 2010.
DOI : 10.1007/978-4-431-67891-5_4

URL : https://hal.archives-ouvertes.fr/hal-00401793

A. Galichon and M. Henry, Dual theory of choice with multivariate risks, Journal of Economic Theory, vol.147, issue.4, pp.1501-1516, 2012.
DOI : 10.1016/j.jet.2011.06.002

I. Gilboa, Theory of Decision under Uncertainty, 2009.
DOI : 10.1017/CBO9780511840203

URL : https://hal.archives-ouvertes.fr/hal-00494887

I. Gilboa and D. Schmeidler, Maxmin expected utility with non-unique prior, Journal of Mathematical Economics, vol.18, issue.2, pp.141-153, 1989.
DOI : 10.1016/0304-4068(89)90018-9

URL : https://hal.archives-ouvertes.fr/hal-00753237

T. Gneiting, Making and Evaluating Point Forecasts, Journal of the American Statistical Association, vol.106, issue.494, pp.746-762, 2011.
DOI : 10.1198/jasa.2011.r10138

URL : http://arxiv.org/pdf/0912.0902.pdf

M. Grigorova, Quelques liens entre la théorie de l'intégrationnonadditive et les domaines de la finance et de l'assurance, 2013.

I. N. Herstein and J. Milnor, An Axiomatic Approach to Measurable Utility, Econometrica, vol.21, issue.2, pp.291-297, 1953.
DOI : 10.2307/1905540

P. Huber, Robust Statistics, 1981.
DOI : 10.1002/0471725250

M. C. Jones, Expectiles and M-quantiles are quantiles, Statistics & Probability Letters, vol.20, issue.2, pp.149-153, 1993.
DOI : 10.1016/0167-7152(94)90031-0

E. Jouini, W. Schachermayer, and N. Touzi, Law invariant risk measures have the Fatou property, Advances in Mathematical Economics, vol.9, pp.49-72, 2006.
DOI : 10.1007/4-431-34342-3_4

URL : https://hal.archives-ouvertes.fr/halshs-00176522

D. Kahneman and A. Tversky, Prospect theory: An analysis of decision under risk, Econometrica, pp.47-263, 1979.

S. Kusuoka, On law invariant coherent risk measures, Advances in Mathematical Economics, vol.3, pp.83-95, 2001.
DOI : 10.1007/978-4-431-67891-5_4

E. L. Lehmann and J. P. Romano, Testing Statistical Hypotheses, 2005.

A. W. Marshall and I. Olkin, Majorization in multivariate distributions Annals of Statistics, pp.1189-1200, 1974.

I. Melijson and A. Nadas, Convex majorization with an application to the length of critical paths, Journal of Applied Probability, vol.68, issue.03, pp.671-677, 1979.
DOI : 10.1214/aop/1176996706

W. K. Newey and J. L. Powell, Asymmetric Least Squares Estimation and Testing, Econometrica, vol.55, issue.4, pp.819-847, 1987.
DOI : 10.2307/1911031

I. Penner, Dynamic convex risk measures: time consistency, prudence , and sustainability, 2007.

G. Puccetti and M. Scarsini, Multivariate comonotonicity, Journal of Multivariate Analysis, vol.101, issue.1, pp.291-304, 2010.
DOI : 10.1016/j.jmva.2009.08.003

URL : https://hal.archives-ouvertes.fr/hal-00528400

S. T. Rachev and L. Rüschendorf, Mass Transportation Problems, 1998.

J. Rosenmüller, Methods Operations Research, vol.9, pp.84-104, 1971.

L. J. Savage, Elicitation of Personal Probabilities and Expectations, Journal of the American Statistical Association, vol.9, issue.2, pp.783-810, 1971.
DOI : 10.1175/1520-0450(1970)009<0143:NUATPS>2.0.CO;2

A. Schied, On the Neyman?Pearson problem for law-invariant risk measures and robust utility functionals, The Annals of Applied Probability, vol.14, issue.3, pp.1398-1423, 2004.
DOI : 10.1214/105051604000000341

URL : https://doi.org/10.1214/105051604000000341

D. Schmeidler, Integral Representation Without, pp.255-261, 1986.
DOI : 10.2307/2046508

URL : https://www.ams.org/proc/1986-097-02/S0002-9939-1986-0835875-8/S0002-9939-1986-0835875-8.pdf

. D. Schmeidler, Subjective Probability and Expected Utility without Additivity, Econometrica, vol.57, issue.3, pp.571-587, 1989.
DOI : 10.2307/1911053

URL : http://www.dklevine.com/archive/refs47662.pdf

M. Sobel, On a generalization of an inequality of Hardy, Littlewood and Pólya, pp.596-602, 1954.

S. Weber, DISTRIBUTION-INVARIANT RISK MEASURES, INFORMATION, AND DYNAMIC CONSISTENCY, Mathematical Finance, vol.5, issue.2, pp.419-441, 2006.
DOI : 10.1007/BFb0075051